# SDR JGVR20201123001

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N311QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800196
- Aircraft time: 11,355 hours, 7,541 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON VERTICAL STAB AFT SPAR.  FOUND DURING 1 ADDITIONAL AREA OF CORROSION FOUND ON RT SIDE OF VERTICAL STAB SPAR CLIP JUST BELOW RUDDER MIDDLE HINGE.  PERFORM TEXTRON ENGINEERING FIELD REPAIR ON VERTICAL STAB SPAR.  MECHANICALLY BLENDED 6 TOTAL AREAS OF CORROSION ON VERTICAL STABILIZER AFT SPAR RT AND LT ANGLE CLIP AND SPAR WEB, IAW CESSNA 680 SRM 51-70-02.  CORROSION DETERMINED TO BE LEVEL 2 CORROSION.
